MAUDE Adverse Event Report: CREAGH MEDICAL ADVANCE SERENITY¿ 18; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CREAGH MEDICAL ADVANCE SERENITY¿ 18; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number SER18-135-50-20
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: device analysis confirmed the reported issue.The device was returned in two segments.The distal section of the balloon (approx.60% of the balloon length), the distal tip, and both marker bands were not received.
 
Event or Problem Description
The balloon catheter was used during an arteriovenous fistula angioplasty procedure.The balloon was used during radial access of the cephalic vein.The balloon broke during inflation.The shaft was partially detached.It was noted the stenosis created a "dog-bone" effect.The physician reportedly waited for the balloon to fully deflate before pinning/pulling off the guidewire.The degree of stenosis was noted to be 70-80%.The procedure was considered successful.No additional procedures were required.Additional information was requested, but was provided at the time of this report.
 
Event or Problem Description
Additional information received from the distributor indicated the balloon was prepared per the ifu.There was no indication of damage to the device prior to use.A vacuum was no held on the balloon during loading of the device to the target lesion.The site denied torquing or twisting the device during the procedure.There was no calcification present in the target vessel, but there was venous narrowing.The length of the lesion was approximately 2mm.The reported issue occurred mid procedure upon initial inflation.The procedure successfully completed with another balloon.The reported issue resulted in a procedure delay of approximately two minutes.The procedure was carried out with no complications or medical intervention.The patient left the site in good condition.
 
Additional Manufacturer Narrative
H6: impact code (f) updated.Fda code 2199 no longer applies.

Brand Name
ADVANCE SERENITY¿ 18
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key21562232
Report Number3005994106-2025-00002
Device Sequence Number14560636
Product Code LIT
UDI-Device Identifier05391525787039
UDI-Public05391525787039
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K180007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/07/2026
Device Model NumberSER18-135-50-20
Device Lot Number22300343
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale